# SDR A6WA202304228578

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,283 hours, 41,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180571
- Part serial: NSN
- Condition: Corroded
- Location: Pax Door
- Part time: 43,283 hours, 41,304 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 IS CORRODED ***** AC REMOVED FROM SERVICE ***** REMOVED AND REPLACED PAX DOOR INTERCOSTAL DD6 P/N 601R318057-1 IAW CRJ 200 SRM 51-42-06 AND 51-42-21
